# SDR 9520462709

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND COCKPIT EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED LIGHT BATTERY PACK AND BATTERIES.  CHECKED OK.
